MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made.Per medical records review, about 2 months post implant of sepramesh ip, patient was diagnosed with adhesions and pelvic pain thereby underwent repair with mesh removal.The instructions-for-use supplied with the device lists adhesions and pain as possible complications.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided by patient's attorney: (b)(6) 2021 - patient with history of pelvic prolapse, rectocele, erosion of previously implanted urethral mesh and vaginal mesh was diagnosed with dyspareunia thereby underwent robotic assisted laparoscopic rectopexy with the implant of sepramesh ip.Per operative notes, ¿prior colpopexy mesh and suburethral mesh slings were encountered and dissected.Rectopexy was performed using a trimmed sepramesh ip, which was introduced into the pelvic cavity and secured to the distal-most rectum using sutures.¿ (b)(6) 2021 - patient had lower abdomen tightness during hospital visit.Also, feels mesh near the anal opening and some bowel blockage.(b)(6) 2021 - patient was diagnosed with pelvic pain, pelvic floor dysfunction thereby underwent robotic assisted laparoscopy with the explant of sepramesh ip and a sigmoidoscopy.Per operative notes, ¿the small bowel was removed from the pelvis.The mesh was dissected superiorly and continued to inferiorly.All the sutures and mesh were removed completely.".

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key19474479
Report Number1213643-2024-093063
Device Sequence Number19842456
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Catalogue Number5959480
Device Lot NumberHUEU1105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight72 KG